So I was placed on this pill after going to my doctor for a migrain with some blurry vision. They said it was a "aura" took me off my regular pill for about a month a little more ad I still had the same migrains with no pills. I had no high blood pressure either but is it normal on this pill to have cramps with no bleeding?
No responses have yet been posted. Add your response to this question.
- Camila Information for Consumers
- Camila Information for Healthcare Professionals (includes dosage details)
- Side Effects of Camila (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Sep 2012 • 3 answers
Posted 30 Aug 2014 • 2 answers
I've been on camila since April & didn't get my period once. Yesterday after I had sex with my bf i?
Posted 2 Nov 2014 • 1 answer
Posted 12 Apr 2015 • 1 answer
Posted 23 Jun 2016 • 1 answer